# SDR ASAA2023071544055

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 2,968 hours, 853 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0851HT1
- Condition: Faulty
- Location: Rh Fwd Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUX PITOT ILLUMINATED AFTER PUSH. GROUNDED - YES. REMOVED AND REPLACED AUX PITOT PROBE REF B737-9 AMM 34-11-01.
